Stein's method for Brownian approximations - Archive ouverte HAL Access content directly
Journal Articles Communications on Stochastic Analysis Year : 2013

Stein's method for Brownian approximations

Abstract

Motivated by a theorem of Barbour, we revisit some of the classical limit theorems in probability from the viewpoint of the Stein method. We setup the framework to bound Wasserstein distances between some distributions on infinite dimensional spaces. We show that the convergence rate for the Poisson approximation of the Brownian motion is as expected proportional to $\lambda^{-1/2}$ where $\lambda$ is the intensity of the Poisson process. We also exhibit the speed of convergence for the Donsker Theorem and for the linear interpolation of the Brownian motion. By iterating the procedure, we give Edgeworth expansions with precise error bounds.
Fichier principal
Vignette du fichier
gaussapp_first.pdf (270.66 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-00717812 , version 1 (13-07-2012)
hal-00717812 , version 2 (20-09-2013)

Identifiers

Cite

Laure Coutin, Laurent Decreusefond. Stein's method for Brownian approximations. Communications on Stochastic Analysis, 2013, 7 (3), pp.349-372. ⟨hal-00717812v2⟩
572 View
718 Download

Altmetric

Share

Gmail Facebook X LinkedIn More